MAUDE Adverse Event Report: Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control

Datascope Corp. CARDIOSAVE HYBRID, TYPE B PLUG; System, Balloon, Intra-Aortic And Control
Model Number 0998-00-0800-53
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
During an emergency support program call, a cticu rn reported a gas loss alarm on a cardiosave intra-aortic balloon pump (iabp) during use.The customer reported that perfusion had evaluated the system and that the patient and pump were otherwise functioning appropriately; however, the gas loss alarm caused the pump to enter standby for approximately 10-15 seconds.The customer verified that there was no blood in the helium tubing, all connections were secure and appropriate, and no visible kinks were present in the tubing.The nature of the gas loss alarm was reviewed, and based on the reported clinical condition, the alarm was discussed as potentially related to changes in intrathoracic pressure.Recommended troubleshooting steps were reviewed, and the customer was advised to contact clinical support if the alarm recurred several times within one hour.The customer was appreciative of the support.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
The parent investigation evaluated cardiosave gas loss alarms involving the iab circuit due to patient condition(s).A gas loss alarm is activated when cumulative helium loss exceeds 5 cc relative to the last autofill volume.Alarm require an iab inflation period of at least 80 milliseconds and a deflation period of at least 250 milliseconds, may occur in all operating modes, and result in system venting and iab deflation.Gas loss may be associated with helium leakage, diffusion, or patient conditions such as fever or tachycardia.Based on the available information, no iab or iabp malfunction was identified through this parent investigation.This issue continues to be monitored within the manufacturer¿s quality system.

Brand Name
CARDIOSAVE HYBRID, TYPE B PLUG
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
Datascope Corp.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key50942938
Report Number2249723-2026-0004500
Device Sequence Number9552349
Product Code DSP
UDI-Device Identifier10607567108391
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-0800-53
Device Catalogue Number0998-00-0800-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight239 LB